Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Is there any alternative to cetrizine hydrochloride for urticaria ?

cetrizine hydrochloride i am taking 10 mg per day for more than 7 10 yrs due to itching/ urticaria . i am not asthmatic cetrizine hydrochloride i am taking 10 mg per day for more than 7-10 yrs due to itching/urticaria. i am not asthmatic, not diabetic, not hypertensive, not any other medicine. all investigations : normal. if i will stop taking this , after max 2 days , unbearable itching will start all over the body & some time rashes . i have tried : allegra: i developed some chest discomfort, so i stopped taking allegra as a alternative to cetrizine. 60 yrs , male
Asked On : Fri, 11 Mar 2011
Answers:  2 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
You are suffering from Chronic Hives, for this you will have to get yourself examined to rule out any underlying Autoimmune Disorder of Thyroid or LUPUS, so that proper treatment could be initiated. Until the cause is treated, Cetirizine will just give you temporary relief. Apart from low-sedating antihistamines, you may need other medications as well.
Answered: Fri, 11 Mar 2011
I find this answer helpful

1 Doctor agrees with this answer

Homeopath Dr. KOMAL vig's  Response
hello..‘Welcome to HealthcareMagic Forum’.
u body is addicted to cetrizine ... thats why u r experiencing itching n other symptoms after stopping it.. its called as withdrwal effects..
do not discontinue the cetrizine all of a sudden.. instead i will advice you to opt for homeopathy.. so that it increases ur immunity n graduallt in tapering doses the cetrizine can be reduced n stopped
‘Wish you Good Health’.
Answered: Fri, 11 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor